# SDR R61A2021010900014

- Difficulty date: December 17, 2020
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 27,664 hours, 19,771 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 17031040021
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION RT WING LEADING EDGE NR 2 SLAT OUTBOARD TRACK CUTOUT CRACK FOUND ON UPPER SURFACE.  RT WING LEADING EDGE NR 2 SLAT OUTBOARD TRACK CUTOUT REPAIRED, IAW SRM 57-49-01.  HFEC CUTOUT "NO CRACKS FOUND" SEE AWS FOR DETAILS.  TWO 32-889-4.
